# SDR 07FDEA03647

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53978157240
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL MISDRILLED HOLES ON STRINGER 33 RT BETWEEN FRAME 69-70.  STRINGER SPLICE REPAIR PERFORMED IAW SRM 53-10-14/FIG 201 / SEC "C-C".
